# SDR CALA2021021500169

- Difficulty date: February 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 60,419 hours, 26,346 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Part number: D5311424320191
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FRAME 20 STOP #7 INBD UPPER HOLE IS CRACKED IN THE INTER COSTAL FITTING AT 7: REPAIR BEFORE NEXT FLIGHT CONTACT ENGINEERI NG FOR REPAIR INSTRUCTIONS AD2019-20-10 GEN BY V061633 PER NR 92 96145/HAECO NR38145. REMOVED AND REPLACED CRACKED INTERCOSTAL FITTING R1 DOOR FRAME 2 0 #7 WITH NEW INTERCOSTAL FITTING IAW A319 SRM 51-72-11-911-001, SRM 51-72-11-911-002 P/N D5311424320194 PO #108967301 AND EC/RA 5311-02496. THIS IS A PERMANENT REPAIR. PERFORMED BY MECH V06174 2 AND INSPECTED BY V077960.
